# SDR MASA200601388

- Difficulty date: May 22, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,617 hours, 4,041 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6294 PHX - INBD FLIGHT SPOILER AND INBD SPOILERON CAUTION MESSAGE.  MX RAN SPOST TEST, SYSTEM RESET.
